MAUDE Adverse Event Report: RESPIRONICS, INC. INNOSPIRE ESSENCE; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. INNOSPIRE ESSENCE; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1095060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Respiratory Failure (2484)
Date of Event 02/21/2025
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient with an innospire essence nebulizer has passed away.It was alleged the nebulizer was defective and stated that the device was subsequently recalled.It is alleged that use of the device caused or contributed to worsening of the patient¿s respiratory condition.The patient subsequently passed on (b)(6) 2025.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging a patient with an innospire essence nebulizer has passed away.It was alleged the nebulizer was defective and stated that the device was subsequently recalled.It is alleged that use of the device caused or contributed to worsening of the patient¿s respiratory condition.The patient subsequently passed on (b)(6) 2025.The device has not yet been returned to the manufacturer for evaluation.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow- up report will be filed.

Brand Name
INNOSPIRE ESSENCE
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key24571611
Report Number2518422-2026-009175
Device Sequence Number8568419
Product Code CAF
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1095060
Device Catalogue Number1095060
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown